Journal of Differential Geometry

Homogeneous spaces defined by Lie group automorphisms. I

Joseph A. Wolf and Alfred Gray

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 1 (1968), 77-114.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214501139

Digital Object Identifier
doi:10.4310/jdg/1214501139

Mathematical Reviews number (MathSciNet)
MR0236328

Zentralblatt MATH identifier
0169.24103

Subjects
Primary: 22.70
Secondary: 53.00

Citation

Wolf, Joseph A.; Gray, Alfred. Homogeneous spaces defined by Lie group automorphisms. I. J. Differential Geom. 2 (1968), no. 1, 77--114. doi:10.4310/jdg/1214501139. https://projecteuclid.org/euclid.jdg/1214501139


Export citation

See also

  • Part II: Joseph A. Wolf, Alfred Gray. Homogeneous spaces defined by Lie group automorphisms. II. J. Differential Geometry, Volume 2, Number 2, (1968), 115--159.